Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 207-221.

The Bergman projection over plane regions

Jacob Burbea

Full-text: Open access

Article information

Source
Ark. Mat., Volume 18, Number 1-2 (1980), 207-221.

Dates
Received: 6 August 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896618

Digital Object Identifier
doi:10.1007/BF02384691

Mathematical Reviews number (MathSciNet)
MR608337

Zentralblatt MATH identifier
0484.30009

Rights
1980 © Institut Mittag-Leffler

Citation

Burbea, Jacob. The Bergman projection over plane regions. Ark. Mat. 18 (1980), no. 1-2, 207--221. doi:10.1007/BF02384691. https://projecteuclid.org/euclid.afm/1485896618


Export citation

Bibliography

  • Bagby, T., Quasi topologies and rational approximation. J. Functional Analysis 10 (1972), 259–268.
  • Bekollé, D., and Bonami, A., In inégalités à poids pour le noyau de Bergman, C. R. Acad. Sc. Paris 286 (1978), 775–778.
  • Bergman, S., and Schiffer, M., Kernel functions and conformal mapping, Compositio Math. 8 (1951), 205, 249.
  • Block, I. E., Kernel function and class L2, Proc. Amer. Math. Soc. 4 (1953), 110–117.
  • Burebea, J., Projections on Bergman spaces over plane domains Can. J. Math., to appear.
  • Burbea, J., The Bergman projection on weighted norm spaces, Can. J. Math. to appear.
  • Coifman, R. R. and Fefferman, C., Weighted norm inequalities for maximal functions and singular integrals. Studia Math. 51 (1974), 241–250.
  • Havin, V. P., Approximation in the mean by analytic functions, Doklady Akad. Nauk SSSR 178 (1968), 1025–1028 (=Soviet Math. Doklady 9 (1968), 245–248).
  • Hedberg, L. I., Non-linear potentials and approximation in the mean by analytic functions, Math. Z. 129 (1972), 299–319.
  • Sario, L., An extremal method on arbitrary Riemann surfaces. Trans. Amer. Math. Soc. 73 (1952), 459–470.
  • Chiffer, M., Fredholm eigenvalues and conformal mapping, Rend. Mat. Appl. 22 (1963), 447–468.
  • Solov’ev, A. A.. Lp-estimates of integral operators associated with spaces of analytic and harmonic functions, Doklady, Akad. Nauk SSSR 240 (1978), 1301–1305 (=Soviet Math. Doklady 19 (1978), 764–768).
  • Vitranen, K. I., Über eine integraldarstellung von quadratisch integrierbaren analytischen Differentialen, Ann. Acad. Sci. Fenn. A. I. 69 (1950), 1–21.